MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA FLEXTEND TTS PEDIATRIC STRAIGHT NECK FLANGE TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF PRODUCT CODE: JOH

SMITHS MEDICAL ASD, INC. BIVONA FLEXTEND TTS PEDIATRIC STRAIGHT NECK FLANGE TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF PRODUCT CODE: JOH
Model Number 67PFS30
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Foreign report source: (b)(6).
 
Event or Problem Description
Information was received that the cuff was not inflating on a smiths medical bivona flextend tts pediatric straight neck flange tracheostomy tube.A trach change was done to resolve the issue.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Investigation completed on a smith medical tracheostomy|silicone - bivona tubes neo/ped.Device received with l/n 3832010.The device was visually inspected with no damage noted.Testing done according to the ifu (10018859-001 rev.100 - instruction for use - bivona tts flextend tracheostomy) the cuff was manipulated and the whole cuff inflated.After the whole cuff inflated, it was deflated and inflated 4 times, all the times the cuff inflated completely.Pictures provided.As preventive action production personnel was notified by quality engineer on (b)(6) 2020 as awareness of the defect reported by the customer.The complaint could not be verified or validated.No fault found with device.
 
Event or Problem Description
Investigation completed on a smiths medical investigation completed on a smith medical tracheostomy|silicone - bivona tubes neo/ped.Summary in h-10.

Brand Name
BIVONA FLEXTEND TTS PEDIATRIC STRAIGHT NECK FLANGE TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF PRODUCT CODE: JOH
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis, mn
MDR Report Key10012629
Report Number3012307300-2020-03346
Device Sequence Number14223555
Product Code JOH
UDI-Device Identifier10351688518606
UDI-Public10351688518606
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2024
Device Model Number67PFS30
Device Catalogue Number67PFSS30
Device Lot Number3832010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2020
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date04/30/2020
Supplement Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age1 YR